# SDR AALA20120420022

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- Aircraft time: 64,202 hours, 33,600 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE HAS A CRACK IN RADIUS OF GROUND SPOILER ACTUATOR CASTING AT INBOARD END OF FORWARD MOUNT LUG.  REMOVED AND REPLACED SPOILER CASTING PER AARD 51-10-00-5.
